Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Idempotents in group rings


Author: D. B. Coleman
Journal: Proc. Amer. Math. Soc. 17 (1966), 962
MSC: Primary 20.80; Secondary 16.15
DOI: https://doi.org/10.1090/S0002-9939-1966-0193158-3
MathSciNet review: 0193158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Swan, Induced representations and projective modules, Ann. of Math. 71 (1960), 552-578. MR 0138688 (25:2131)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80, 16.15

Retrieve articles in all journals with MSC: 20.80, 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193158-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society